# SDR SWAA2015090943541

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 28,410 hours, 16,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT UPPER FLANGE FASTENER HOLE, BETWEEN FLOORBEAM BS 312 TO 328, RBL 33.  R & R INTERCOSTAL IAW SRM.
